×

Found 94,420 Documents (Results 1–100)

100
MathJax

Archimedean zeta functions and oscillatory integrals. (English) Zbl 07548732

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 3-24 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI

Investigation of operator models arising in viscoelasticity theory. (English. Russian original) Zbl 07542522

J. Math. Sci., New York 260, No. 4, 456-468 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 60-73 (2018).
MSC:  34Kxx 45Nxx 45Kxx
PDF BibTeX XML Cite
Full Text: DOI

Method of maximal monotonic operators in the theory of nonlinear integro-differential equations of convolution type. (English. Russian original) Zbl 07542508

J. Math. Sci., New York 260, No. 3, 275-285 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 3-13 (2019).
MSC:  45G10 47J05 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software